Alert archive / Maryland / River Flood Warnings in 2021

River Flood Warning 20, NWS Baltimore/Washington

September 23, 2021Montgomery County, Maryland

NWS Baltimore/Washington issued this river flood warning at Sep 23, 2021, 7:08 AM EDT for Montgomery County, Maryland. It took effect at Sep 23, 2021, 10:00 AM EDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Sep 23, 2021, 7:08 AM EDT (11:08 UTC)
In effect from
Sep 23, 2021, 10:00 AM EDT
Expired
Sep 23, 2021, 10:47 PM EDT
In force
13 hr
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Flood severity
Minor

County Montgomery County, MD

The radar

The Sterling radar (KLWX), 20 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Seneca Creek at Dawsonville (DAWM2).

Action stage
5 ft
Minor stage
7.5 ft
Moderate stage
11 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01645000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

104 
WGUS41 KLWX 231108
FLWLWX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Baltimore MD/Washington DC
708 AM EDT Thu Sep 23 2021

...The National Weather Service in Baltimore MD/Washington DC has 
issued a Flood Warning for the following rivers in Maryland...

  Seneca Creek at Dawsonville affecting Montgomery County.

For the Seneca Creek...including Dawsonville...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/washington or 
www.weather.gov/baltimore.

The next statement will be issued this evening at 715 PM EDT.

&&


MDC031-232315-
/O.NEW.KLWX.FL.W.0020.210923T1400Z-210924T0247Z/
/DAWM2.1.ER.210923T1400Z.210923T1800Z.210923T2046Z.NO/
708 AM EDT Thu Sep 23 2021

The National Weather Service in Sterling Virginia has issued a

* Flood Warning for
  the Seneca Creek at Dawsonville.
* Until late this evening.
* At 6:50 AM EDT Thursday the stage was 4.9 feet, or 2.6 feet below 
  flood stage.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 8.1 feet this afternoon. It will then 
  fall below flood stage by early evening.
* Impact...At 7.5 feet, Portions of the Seneca Creek Greenway are 
  flooded. A small portion of Berryville Road west of Darnestown 
  begins to flood.
* Flood History...This crest compares to a previous crest of 8.1 
  feet on 02/22/2003.

&&

River Name   Fld      Observed    Thu   Thu   Fri     Crest       
Location     Stg   Stg  Day/Time  2PM   8PM   2AM   Stg Time Date 

Seneca Creek
Dawsonville  7.5   4.9  Thu 6 am  8.1   6.8   5.0   8.1 2pm Thu   


&&

LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
      3907 7731 3907 7736 3910 7736

$$

ADS
2 follow-up statements
831 
WGUS81 KLWX 231408
FLSLWX

Flood Statement
National Weather Service Baltimore MD/Washington DC
1008 AM EDT Thu Sep 23 2021

...The Flood Warning is extended for the following rivers in 
Maryland...

  Seneca Creek at Dawsonville affecting Montgomery County.

For the Seneca Creek...including Dawsonville...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/washington or 
www.weather.gov/baltimore.

The next statement will be issued this evening at 1015 PM EDT.

&&


MDC031-240215-
/O.EXT.KLWX.FL.W.0020.000000T0000Z-210924T0600Z/
/DAWM2.1.ER.210923T1255Z.210923T1800Z.210924T0000Z.NO/
1008 AM EDT Thu Sep 23 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Seneca Creek at Dawsonville.
* Until just after midnight tonight.
* At 9:50 AM EDT Thursday the stage was 7.6 feet, or 0.1 feet above 
  flood stage.
* Flood stage is 7.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 9:50 AM EDT Thursday was 7.7 feet.
* Forecast...The river is expected to rise to a crest of 8.1 feet 
  this afternoon. It will then fall below flood stage this evening.
* Impact...At 7.5 feet, Portions of the Seneca Creek Greenway are 
  flooded. A small portion of Berryville Road west of Darnestown 
  begins to flood.
* Flood History...This crest compares to a previous crest of 8.1 
  feet on 02/22/2003.

&&

River Name   Fld      Observed    Thu   Thu   Fri     Crest       
Location     Stg   Stg  Day/Time  2PM   8PM   2AM   Stg Time Date 

Seneca Creek
Dawsonville  7.5   7.6  Thu 9 am  8.1   7.5   5.1   8.1 2pm Thu   


&&

LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
      3907 7731 3907 7736 3910 7736

$$

BJL
839 
WGUS81 KLWX 231718
FLSLWX

Flood Statement
National Weather Service Baltimore MD/Washington DC
118 PM EDT Thu Sep 23 2021

...The Flood Warning is cancelled for the following rivers in 
Maryland...

  Seneca Creek at Dawsonville affecting Montgomery County.

...The Flood Warning continues for the following rivers in West 
Virginia...

  Opequon Creek near Martinsburg affecting Jefferson and Berkeley 
  Counties.

For the Opequon Creek...including Martinsburg...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov/washington or 
www.weather.gov/baltimore.

The next statement will be issued this afternoon at 230 PM EDT.

&&


MDC031-231830-
/O.CAN.KLWX.FL.W.0020.000000T0000Z-210923T1718Z/
/DAWM2.1.ER.210923T1255Z.210923T1340Z.210923T1430Z.NO/
118 PM EDT Thu Sep 23 2021

...The Flood Warning for the Seneca Creek at Dawsonville has been 
cancelled...

The Flood Warning is cancelled for
  the Seneca Creek at Dawsonville.
* At 1:07 PM EDT Thursday the stage was 7.1 feet, or 0.4 feet below 
  flood stage.
* Flood stage is 7.5 feet.
* Forecast...The river is expected to fall to 2.2 feet Sunday 
  morning.

&&

River Name   Fld      Observed    Thu   Fri   Fri     Crest       
Location     Stg   Stg  Day/Time  8PM   2AM   8AM   Stg Time Date 

Seneca Creek
Dawsonville  7.5   7.1  Thu 1 pm  5.8   4.9   3.3    MSG  unknown 


&&

LAT...LON 3914 7736 3914 7730 3912 7729 3909 7730
      3907 7731 3907 7736 3910 7736

$$

WVC003-037-240530-
/O.EXT.KLWX.FL.W.0021.210923T2100Z-210924T1007Z/
/MBGW2.1.ER.210923T2100Z.210924T0000Z.210924T0407Z.NO/
118 PM EDT Thu Sep 23 2021

...The Flood Warning is now in effect until tomorrow morning...

The Flood Warning continues for
  the Opequon Creek near Martinsburg.
* From this afternoon to tomorrow morning.
* At 12:30 PM EDT Thursday the stage was 8.8 feet, or 1.2 feet below 
  flood stage.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 11.1 feet this evening. It will then 
  fall below flood stage just after midnight tonight.
* Impact...At 11.0 feet, Water begins to cover backyards of homes on 
  Bowers Road (County Road 1/1). Douglas Grove Road (County Road 
  9/16) is flooded and impassible. Water also approaches Golf Course 
  Road (County Road 36) and Grapevine Road (County Road 9/14).
* Flood History...This crest compares to a previous crest of 11.1 
  feet on 11/26/1950.

&&

River Name   Fld      Observed    Thu   Fri   Fri     Crest       
Location     Stg   Stg  Day/Time  8PM   2AM   8AM   Stg Time Date 

Opequon Creek
Martinsburg  10.0  8.8  Thu 12 pm 11.0  9.5   7.5   11.1 8pm Thu  


&&

LAT...LON 3929 7807 3932 7804 3943 7799 3955 7792
      3951 7786 3938 7792 3924 7800

$$

BJL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this river flood warning went out at Sep 23, 4:01 AM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Sep 23, 4:01 AM EDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
401 AM EDT Thu Sep 23 2021

.SYNOPSIS...
A strong cold front associated with an area of low pressure
over the Great Lakes will continue to push through the region
this morning through this afternoon, resulting in periods of
heavy rainfall, gusty showers, and embedded thunderstorms. High
pressure returns Friday into the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
A strong, negatively tilted, trough is pushing east out of the Great
Lakes/Ohio Valley, with an occluding surface low over Lake Erie. The
attendant cold front is gradually working its way across our region.
Frontal progression has been a couple hours quicker than originally
anticipated, with the current position from north-central MD
extending southward towards Richmond. This is clearly evident on
radar imagery as well as surface obs with an obvious wind shift and
much cooler temps in its wake.
This should help speed up the end of precip today, and perhaps limit
severe potential for portions of the area.

Regarding the flood threat, some very impressive north-south
training elements along/ahead of the front have been developing this
morning amidst the very moist air mass ahead of the front. Flooding
has been the main threat with the convective line at this time, but
only in isolated spots. Expect tropical downpours to continue as the
front passes this morning, with potential for more isolated
instances of flooding/flash flooding. Have allowed the Flash Flood
Watch for areas south and west to end early, with northern/eastern
areas remaining in for now. These will gradually be pulled from west
to east today.

As for severe potential, it remains non-zero. There is an abundance
of shear along/ahead of the front, as well as a tongue of around 500
J/kg of MUCAPE along/east of the I-95 corridor, so will have to
watch that area in particular for severe potential. Already seeing a
few of the stronger cells trying to tap into this shear and spin a
little aloft. Will see how this evolves as this line pushes east.
This is expected to gradually increase through the morning and push
further up into northeast MD. Think this is where the greatest
severe potential lies today. Given the impressive low- level shear
and just enough CAPE, can't rule out an isolated tornado or some
damaging wind gusts.

Think the worst of this system departs by late morning/early
afternoon at the latest. However, lingering anafrontal showers will
remain behind the front for several more hours into the evening
perhaps for areas east of I-95. High pressure will then start to
build into the region this afternoon into tonight, with dry
conditions returning for all by the late afternoon/early evening. In
the wake of the cold front, much cooler temperatures are expected
overnight tonight, with lows dipping into the upper 40s to mid 50s
(with lower values closer to 40 out west).

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Dry and seasonably cool on Friday with highs in the low to mid 70s
as high pressure builds towards the region. This will continue into
Friday night as well, with temps even a touch cooler than Thursday
night.

Temps start to moderate a bit on Saturday as high pressure sets of
to our southwest. Temperatures won't increase much, with highs
closer to the mid 70s. With winds out of the southwest, temps
overnight will trend upwards as well, increasing a few degrees
compared to previous nights.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
High pressure will dominate over the region early next week with
near or slightly below normal temperatures and dry conditions.
Temperatures will moderate Tuesday as the aforementioned high shifts
offshore and winds turning a touch more southerly. Tuesday will also
feature our next chance of precipitation as a weak cold front drops
southward toward the region. Latest guidance depicts scant moisture
with this front, so will maintain low end chance POPs in the
forecast for now. Cooler conditions return toward the middle of next
behind the front as Canadian high pressure builds to our north.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
A strong cold front is moving across the region at this hour,
having already cleared MRB, CHO, and IAD. Approaching DCA
rather quickly, so a wind shift out of the west is coming a bit
sooner than initially thought overall. Along the front is also a
line of heavy showers with embedded thunderstorms. This line
will slowly push from west to east this morning, impacting KBWI
and KMTN shortly after daybreak. CIGs have actually started to
improve a touch early as well, with many spots in the MVFR range
rather than IFR. Winds will then shift from the south to north
by mid morning as the front pushes through the area.

VFR conditions return for Thursday afternoon/night through
Saturday as high pressure builds towards the area. A weak
frontal passage will likely result in a wind shift from south to
west Saturday night.

VFR conditions expected Sunday through Monday as light westerly
winds and dry conditions prevail.

&&

.MARINE...
Gale Warnings continue through the early afternoon for the
lower Tidal Potomac and the Chesapeake Bay. A Small Craft
Advisory remains in effect for the upper and middle Tidal
Potomac. As a strong cold front continues to track eastward,
gusty showers and thunderstorms are likely where the issuance of
SMWs may be required, and even the potential for an isolated
waterspout.

Northerly winds are expected to develop after the front moves
through the region by Thursday afternoon and persist into Friday.
Additional SCA was issued to cover this threat starting late
tonight. SCA gusts possible in S channeling ahead of a front
Sat PM before becoming NW with SCA gusts possible thru Sun.

Borderline SCA conditions possible Sunday under a westerly wind
regime as high pressure builds mainly south of the waters. The
gradient will relax Sunday night into Monday with continued light
westerly breezes.

&&

.TIDES/COASTAL FLOODING...
Tidal anomalies continue to run high thanks to strong onshore winds
ahead of an approaching cold front. As a result, minor to moderate
tidal flooding is occurring or forecast this morning at all tidal
locations. Confidence in additional tidal flooding with subsequent
high tide cycles this afternoon and evening decreases as winds will
turn offshore as the front slowly crosses the area today. Additional
updates to the forecast will certainly be needed later this morning
as the timing of the front and wind shift becomes clearer, allowing
anomalies to back off.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch until 2 PM EDT this afternoon for DCZ001.
     Coastal Flood Advisory until noon EDT today for DCZ001.
MD...Flash Flood Watch until 2 PM EDT this afternoon for MDZ005-006-
     008-011-503>508.
     Flash Flood Watch until 8 AM EDT this morning for MDZ003-004.
     Coastal Flood Advisory until 8 AM EDT this morning for MDZ016.
     Coastal Flood Warning until 7 AM EDT this morning for MDZ017.
     Coastal Flood Advisory until 7 AM EDT this morning for MDZ018.
     Coastal Flood Advisory until 4 PM EDT this afternoon for
     MDZ508.
     Coastal Flood Warning until noon EDT today for MDZ014.
     Coastal Flood Advisory until 2 PM EDT this afternoon for
     MDZ011.
VA...Flash Flood Watch until 2 PM EDT this afternoon for VAZ053-054-
     506.
     Flash Flood Watch until 8 AM EDT this morning for VAZ505.
     Coastal Flood Advisory until 8 AM EDT this morning for VAZ057.
     Coastal Flood Advisory until noon EDT today for VAZ054.
WV...Flash Flood Watch until 8 AM EDT this morning for WVZ051>053.
MARINE...Small Craft Advisory until 9 PM EDT this evening for ANZ535-
     536.
     Flash Flood Watch until 2 PM EDT this afternoon for ANZ535.
     Small Craft Advisory from noon today to 5 AM EDT Friday for
     ANZ530>533-538>542.
     Gale Warning until noon EDT today for ANZ530>534-537>543.
     Small Craft Advisory from noon today to 10 AM EDT Friday for
     ANZ534-537-543.

&&

SYNOPSIS...CJL
NEAR TERM...CJL
SHORT TERM...CJL
LONG TERM...BKF
AVIATION...BKF/CJL
MARINE...BKF/CJL
TIDES/COASTAL FLOODING...BKF
Hazardous weather outlook, Sep 23, 5:15 AM EDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
515 AM EDT Thu Sep 23 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-240915-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
515 AM EDT Thu Sep 23 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

A Flash Flood Watch is in effect for portions of the DC and
Baltimore metro areas through early this afternoon.

Coastal Flood Warnings are in effect for Anne Arundel and St.
Mary's counties this morning.

A Gale Warning is in effect for the lower tidal Potomac River and
the Chesapeake Bay and adjoining estuaries north of Smith Point
Virginia through noon.

Severe thunderstorms are possible today. The main threats are
damaging wind gusts or an isolated tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-240915-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
515 AM EDT Thu Sep 23 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

Flash Flood Watch continues through 8 AM Thursday for portions of
northern Virginia, the eastern West Virginia panhandle, and
north and central Maryland.

Severe thunderstorms are possible Thursday east of the Blue Ridge
and Catoctin Mountains. The main threats are damaging wind gusts
or an isolated tornado.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

MDZ001-501-502-VAZ503-504-WVZ501>506-240915-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
515 AM EDT Thu Sep 23 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CJL

In the hours before

Local storm report, Sep 23, 6:34 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
634 AM EDT THU SEP 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 AM     FLOOD            LIBERTYTOWN             39.48N  77.24W
09/23/2021                   FREDERICK          MD   FIRE DEPT/RESCUE

            HIGH WATER BLOCKS MD-26 MAIN STREET AT TRAMMELS ALLEY.

&&

EVENT NUMBER LWX2105950

DH
Local storm report, Sep 23, 6:35 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
635 AM EDT THU SEP 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 AM     FLOOD            4 ENE PARK MILLS        39.31N  77.33W
09/23/2021                   FREDERICK          MD   DEPT OF HIGHWAYS

            HIGH WATER BLOCKS MD-355 URBANA PIKE NEAR DOCTOR PERRY
            ROAD (BENNETT CREEK).

&&

EVENT NUMBER LWX2105951

DH
Local storm report, Sep 23, 6:40 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
640 AM EDT THU SEP 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLOOD            1 NNW WOLF TRAP         38.95N  77.29W
09/23/2021                   FAIRFAX            VA   MESONET

            THE STREAM GAUGE ON DIFFICULT RUN NEAR BROWNS MILL ROAD
            INDICATED MINOR FLOODING WAS OCCURRING

&&

EVENT NUMBER LWX2105952

ADS
Local storm report, Sep 23, 6:41 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
641 AM EDT THU SEP 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 AM     MARINE TSTM WIND 3 ENE DAHLGREN          38.34N  76.99W
09/23/2021  E39 MPH          ANZ536             VA   BUOY

            LT3

&&

EVENT NUMBER LWX2105953

DH
Local storm report, Sep 23, 6:47 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
647 AM EDT THU SEP 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 AM     MARINE TSTM WIND REAGAN NATIONAL ARPT    38.85N  77.03W
09/23/2021  E39 MPH          ARLINGTON          VA   ASOS

            DCA

&&

EVENT NUMBER LWX2105954

DH
Local storm report, Sep 23, 6:53 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
653 AM EDT THU SEP 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 AM     FLOOD            1 NNW CHEVY CHASE       39.01N  77.08W
09/23/2021                   MONTGOMERY         MD   EMERGENCY MNGR

            WATER RESCUE FOR A VEHICLE STRANDED IN HIGH WATER NEAR
            BEACH DRIVE AND CONNECTICUT AVENUE.

&&

EVENT NUMBER LWX2105955

BKF

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 12:25 AM EDTCoastal Flood AdvisoryLWXCharles8 hr
Sep 23, 2:02 AM EDTAreal Flood WarningLWXFrederick, Washington10 hr
Sep 23, 2:34 AM EDTFlash Flood Warning Considerable damage threatLWXFrederick, Washington3 hr
Sep 23, 3:47 AM EDTAreal Flood WarningLWXMontgomery12 hr
Sep 23, 3:53 AM EDTAreal Flood WarningLWXCarroll, Frederick17 hr
Sep 23, 4:17 AM EDTFlash Flood Warning Considerable damage threatLWXFrederick3 hr
Sep 23, 4:41 AM EDTAreal Flood WarningLWXHoward, Montgomery9 hr
Sep 23, 5:35 AM EDTAreal Flood WarningLWXCarroll, Frederick6 hr
Sep 23, 7:56 AM EDTSevere Thunderstorm WarningLWXBaltimore, Harford22 min
Sep 23, 8:04 AM EDTAreal Flood WarningLWXAnne Arundel, Baltimore, Harford, Howard, Montgomery, Prince George's and 1 more10 hr
Sep 23, 9:02 AM EDTAreal Flood WarningLWXCecil9 hr
Sep 23, 9:27 AM EDTSevere Thunderstorm WarningLWXCecil, Harford78 min
Sep 23, 12:11 PM EDTAreal Flood WarningLWXFrederick5 hr
Sep 23, 1:18 PM EDTRiver Flood WarningLWXFrederick25 hr
Sep 23, 2:15 PM EDTCoastal Flood AdvisoryLWXCharles6 hr

Nearby

River Flood Warnings in Maryland, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.